# SDR SIMA20120312003

- Difficulty date: March 13, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 20,371 hours, 16,936 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: 38512
- Condition: Defective
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2881 THE CREW REPORTED THAT UPON TAXI INTO PARKING, A BURNING ODOR WAS NOTICED COMING FROM THE GALLEY AREA.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT IAW FIM 25-31-00.  REMOVED AND REPLACED CONNECTOR P8001 IAW WM 25-31-50.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
